Notes On Some Inequalities Of P. M. Vasić

Josip E. Pečarić

Publications de l'Institut Mathématique (1980)

  • Volume: 27(41), Issue: 47, page 189-194
  • ISSN: 0350-1302

How to cite


Josip E. Pečarić. "Notes On Some Inequalities Of P. M. Vasić." Publications de l'Institut Mathématique 27(41).47 (1980): 189-194. <>.

author = {Josip E. Pečarić},
journal = {Publications de l'Institut Mathématique},
keywords = {inequalities for n-convex functions},
language = {eng},
number = {47},
pages = {189-194},
publisher = {Matematički institut SANU},
title = {Notes On Some Inequalities Of P. M. Vasić},
url = {},
volume = {27(41)},
year = {1980},

AU - Josip E. Pečarić
TI - Notes On Some Inequalities Of P. M. Vasić
JO - Publications de l'Institut Mathématique
PY - 1980
PB - Matematički institut SANU
VL - 27(41)
IS - 47
SP - 189
EP - 194
LA - eng
KW - inequalities for n-convex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.